# SDR UALA2011050202116

- Difficulty date: May 2, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 37,407 hours, 9,424 cycles
- Engine: Pwa PW4052
- System (JASC): 5751 · Ailerons
- Part: Seal
- Part number: 1060754288
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD AILERON, INBOARD EDGE.  SEAL IS WORN AND FRAYED.  NO PARTS AT LAX.  REF IPC PCN 820-0205. TO BE REPLACED AT NEXT MAINTENANCE OPPORTUNITY.  AFT 8 INCHES OF 6 FT SEAL IS WORN, WILL NEED 6 FT OF 820-0205 TO REMOVE AND REPLACE THE ENTIRE SEAL.  INF-  :12FT 820-0205 (SEAL) IN HNLJLHB 30APR2055.  REPLACED BULB SEAL ON RT INBD AILERON.
